A 26-year-old female asked:
Disclaimer

can seroquel increase anxiety? or can it be from withdrawal of mirtazipine? on 25mg for 2weeks, off mirtazipine after 1year, wsnt there before

1 doctor answer
Dr. Linda Callaghan
53 years experience Addiction Medicine
Not that I know of.: Seroquel is an anti-psychotic medication which is also a major tranquilizer. Mirtazapine is an atypical antidepressant but is often used as a sleep aid and appetite stimulant. These medications when discontinued , can unmask an existing anxiety. See your psychiatrist for help.
Answered on Sep 3, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old male asked:
Dr. John Moranville
36 years experience Psychiatry
Mitazepine: aka Remeron (mirtazapine). Minimal if any withdrawal symptoms except recurrence of symptoms of anxiety. Ift is available in 7.5 mg, but usually 15 mg ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Charles Turck
17 years experience Pharmacology
See below: When you begin or stop a drug like Saphris (asenapine) that affects your clarity of thought, it is possible to experience unpleasant side effects like ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. Christine Hom
30 years experience Pediatrics
Call your doctor: Your doctor should know that you are having uncomfortable symptoms and will best advise you how to proceed. Reinstating would mean that you would be ... Read More
A 29-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Unlikely: If you've been off mirtazapine for 2 weeks and felt fine, you shouldn't experience any withdrawal going forwards. I hope you continue to do well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month